# SDR SAJF2014062603020

- Difficulty date: June 16, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N398EH
- Make and model: Bell 212
- Aircraft serial: 30766
- Engine: Pwa PT6T3
- Engine time: 44,891 hours, 7,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AFTER 5 HOURS AFTER TAKEOFF, THE PILOT OBSERVED LOW OIL QTY ON NR 2 ENG & NORMAL OIL PRESS WAS MAINTAINED.  AFTER INTERVAL DISCUSSION, PILOT CHOSE TO DIVERT FOR AN UNEVENTFUL LANDING.  DURING GND INSPECTION, OBVIOUS OIL LEAKAGE UNDER COMPRESSOR REAR FRAME WAS OBSERVED.  AOG TEAM REPLACED THE NR 2 ENG.  ROOT CAUSE WILL BE INVESTIGATED AFTER ENG TEAR DOWN.  PREVENTIVE ACTION WILL BE DEVELOPED, DEPENDS ON THE ENG TEAR DOWN REPORT.
